# SDR CNMA0010

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 56,222 hours, 18,699 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RT ENGINE BANK AND SHUDDER CLIMBING THROUGH 1600', N1 VIB AT 2.9 IN YELLOW ARC.  LEVELED AT 1900' REDUCED POWER, VIBRATION RETURNED TO NORMAL.
